# SDR SWIA20250813007

- Difficulty date: August 7, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL6002C11
- Aircraft serial: 10236
- Aircraft time: 48,887 hours, 32,412 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932113
- Part serial: 16106H8379
- Condition: Cracked
- Location: Zone 200
- Part time: 12,483 hours, 10,118 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN WINDSHIELD CRACKED  (FLIGHT 5844 - FILED CLOSED) THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 30628908 WITH THE FOLLOWING CORRECTIVE ACTION: "COMPLIED WITH TASK CARD 56-220-1000-SKY (CL600-2C11) CRJ-550 COCKPIT WINDSHIELD/SIDE WINDOW INSTALLATION. OPS CHECK GOOD AT THIS TIME. "
